The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2010
Number of items: 1.

2010

Conder, Marston D. E.; ir?, Jozef and Tucker, Thomas W. (2010). The genera, reflexibility and simplicity of regular maps. Journal of the European Mathematical Society, 12(2) pp. 343–364.

This list was generated on Mon Jul 25 22:28:36 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk